# SDR CALA9901709

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 380 - 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK SECTIONS CORRODED AT STA 380-420, RBL 40 AND STA 990-1030, RBL 48.  THE SEAT TRACK SECTIONS WERE REMOVED AND REPLACED IAW SRM 51-30-2, 51-10-2, AND MM 51-20-0.
